# SDR VNAA20250329026

- Difficulty date: February 1, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 5 EAS AT STGR 15LH BTW STA 379 TO STA 761.  SIDE SEAT RAIL 5 EAS AT STGR 15LH BTW STA 379 TO STA 761 WERE FOUND OUT OF LIMITS PER CRJ 700 SRM 53-21-49-101-001-A01 ,SRM 53-31-49-101-001-A01 , AND SRM 53-41-49- 101-001-A01 THEREFORE WERE REPLACED PER CRJ-700 AMM 53-00-49 (CONFIG A03)
